The Journal of Geometric Analysis
JGA is a high-quality journal devoted to publishing important new results at the interface of analysis, geometry and partial differential equations. Founded in 1990, by its current Editor-in-Chief, Steven G. Krantz, the journal has maintained standards of innovation and excellence. JGA accepts papers in English, French, and German and has a strong international flavor.
On Determinants of Laplacians on Compact Riemann Surfaces Equipped with Pullbacks of Conical Metrics by Meromorphic Functions
Victor Kalvin (March 2018)
Leobardo Rosales (March 2018)
- Journal Title
- The Journal of Geometric Analysis
- Volume 1 / 1991 - Volume 28 / 2018
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
- Industry Sectors
|Previous Title||Print ISSN||Online ISSN|
|Journal of Geometric Analysis||1050-6926||1559-002X|
To view the rest of this content please follow the download PDF link above.